Cross Reference Up

Scozzafava, R (1981). Un esempio concreto di probabilita non σ-additiva: la distribuzione della prima cifra significativa dei dati statistici. Boll. Un. Mat. Ital. A(5) 18(3), 403-410. ITA

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Berger, A and Hill, TP (2015). An Introduction to Benford's Law. Princeton University Press: Princeton, NJ. ISSN/ISBN:9780691163062. View Complete Reference Online information Works that this work references Works that reference this work
Fuchs, A and Letta, G (1984). Sur le problème du premier chiffre décimal. Bollettino dell'Unione Matematica Italiana, VI. Ser., B 3, pp. 451-461. FRE View Complete Reference No online information available Works that this work references Works that reference this work
Fuchs, A and Nanopoulos, P (1985). Mesures invariantes par translation, classes de Dynkin first-digit problem. Advances in Mathematics 55, pp. 24-74. DOI:10.1016/0001-8708(85)90004-0. FRE View Complete Reference Online information Works that this work references Works that reference this work
Gilio, A (1986). Un'applicazione del concetto di pseudodensita al problema della prima cifra significativa dei dati statistici [An application of the pseudodensity concept to the first digit problem significant for statistical data]. Rendiconti di Matematica e delle sue Applicazioni VII. Ser. 6 (1-2), pp. 215-224. ITA View Complete Reference No online information available Works that this work references No Bibliography works reference this work
Holzer, S and Sempi, C (1986). A remark on metrics for finitely additive distribution functions. Stochastica 10(2), pp. 191-194. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Regazzini, E (1982). La legge di Benford-Furlan come legge statistica (The Benford-Furlan law as a statistical law). Statistica 42(3), pp. 351-370. ITA View Complete Reference No online information available Works that this work references No Bibliography works reference this work
Scozzafava, R (1981). Non conglomerability and the First Digit Problem. Statistica 41(4), 561-565. View Complete Reference No online information available Works that this work references Works that reference this work
Volcic, A (1996). The First Digit Problem and Scale-Invariance. In: P. Marcellini, G. Talenti and E. Vesentini (eds), Partial differential equations and applications: collected papers in honor of Carlo Pucci. Marcel Dekker, pp. 329-340 . View Complete Reference Online information Works that this work references No Bibliography works reference this work